IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v98y2007i6p1305-1319.html
   My bibliography  Save this article

Three general multivariate semi-Pareto distributions and their characterizations

Author

Listed:
  • Yeh, Hsiaw-Chan

Abstract

Three general multivariate semi-Pareto distributions are developed in this paper. First one--GMP(k)(III) has univariate Pareto (III) marginals, it is characterized by the minimum of two independent and identically distributed random vectors. Second one--GMSP has univariate semi-Pareto marginals and it is characterized by finite sample minima. Third one--MSP is characterized through a geometric minimization procedure. All these three characterizations are based on the general and the particular solutions of the Euler's functional equations of k-variates.

Suggested Citation

  • Yeh, Hsiaw-Chan, 2007. "Three general multivariate semi-Pareto distributions and their characterizations," Journal of Multivariate Analysis, Elsevier, vol. 98(6), pages 1305-1319, July.
  • Handle: RePEc:eee:jmvana:v:98:y:2007:i:6:p:1305-1319
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(06)00121-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Yeh, Hsiaw-Chan, 2004. "Some properties and characterizations for generalized multivariate Pareto distributions," Journal of Multivariate Analysis, Elsevier, vol. 88(1), pages 47-60, January.
    2. Alice Thomas & K.K. Jose, 2004. "Bivariate semi-Pareto minification processes," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 59(3), pages 305-313, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yeh, Hsiaw-Chan, 2009. "Multivariate semi-Weibull distributions," Journal of Multivariate Analysis, Elsevier, vol. 100(8), pages 1634-1644, September.
    2. Yeh, Hsiaw-Chan, 2010. "Multivariate semi-logistic distributions," Journal of Multivariate Analysis, Elsevier, vol. 101(4), pages 893-908, April.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:6:p:1305-1319. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.